Alert archive / New York / Gale Warnings in 2016

Gale Warning 35, NWS New York, NY

December 9, 2016

NWS New York, NY issued this gale warning at Dec 9, 2016, 3:41 AM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 9, 2016, 3:41 AM EST (08:41 UTC)
Expired
Dec 9, 2016, 6:00 PM EST
In force
14 hr
Issued by
NWS New York, NY

The text

As transmitted.

831 
WHUS71 KOKX 090841
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
341 AM EST FRI DEC 9 2016

...ROUGH CONDITIONS ON THE COASTAL WATERS...
...GALES ON THE OCEAN TODAY...

ANZ350-353-355-091830-
/O.UPG.KOKX.SC.Y.0111.000000T0000Z-161209T1100Z/
/O.UPG.KOKX.GL.A.0024.161209T1100Z-161210T1100Z/
/O.NEW.KOKX.GL.W.0035.161209T0841Z-161209T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
341 AM EST FRI DEC 9 2016

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN
EFFECT.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ335-338-345-091830-
/O.EXT.KOKX.SC.Y.0111.000000T0000Z-161210T0500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
341 AM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ340-091830-
/O.CON.KOKX.SC.Y.0111.000000T0000Z-161210T1100Z/
PECONIC AND GARDINERS BAYS-
341 AM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-091830-
/O.CON.KOKX.SC.Y.0111.000000T0000Z-161210T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
341 AM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
735 
WHUS71 KOKX 091826
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
126 PM EST FRI DEC 9 2016

...ROUGH CONDITIONS ON THE COASTAL WATERS...
...GALES ON THE OCEAN TODAY...

ANZ350-353-355-092300-
/O.CON.KOKX.GL.W.0035.000000T0000Z-161209T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
126 PM EST FRI DEC 9 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ335-338-345-092300-
/O.CON.KOKX.SC.Y.0111.000000T0000Z-161210T0500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
126 PM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ340-092300-
/O.CON.KOKX.SC.Y.0111.000000T0000Z-161210T1100Z/
PECONIC AND GARDINERS BAYS-
126 PM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-092300-
/O.CON.KOKX.SC.Y.0111.000000T0000Z-161210T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
126 PM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

* WINDS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
747 
WHUS71 KOKX 092259
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
559 PM EST FRI DEC 9 2016

...ROUGH CONDITIONS ON THE WATERS...

ANZ350-353-355-101000-
/O.EXP.KOKX.GL.W.0035.000000T0000Z-161209T2300Z/
/O.EXB.KOKX.SC.Y.0111.161209T2300Z-161210T1500Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
559 PM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY...
...GALE WARNING WILL EXPIRE AT 6 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST SATURDAY.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. OCCASIONAL GUSTS TO 35 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-345-100500-
/O.CON.KOKX.SC.Y.0111.000000T0000Z-161210T0500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
559 PM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ340-101000-
/O.CON.KOKX.SC.Y.0111.000000T0000Z-161210T1100Z/
PECONIC AND GARDINERS BAYS-
559 PM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-101000-
/O.CON.KOKX.SC.Y.0111.000000T0000Z-161210T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
559 PM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Dec 9, 12:48 AM EST, 2 hours 53 minutes earlier.

Area forecast discussion, Dec 9, 12:48 AM EST, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service New York NY
1248 AM EST Fri Dec 9 2016

.SYNOPSIS...
A cold front will move across Friday afternoon. High pressure
will builds over the area Saturday and Saturday night, then slowly
retreat to the northeast early next week. A stationary front will
set up south of Long Island by late Sunday and remains into Monday
night, as a wave of low pressure rides along it. High pressure
will build in Tuesday and Tuesday night, followed by a coastal low
passing to the southeast Wednesday and Wednesday night.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Brisk W-NW flow and mostly clear skies outside of a bit of
lake streamer strato-cu. Temps tonight should fall to just below
freezing in NYC (and at Central Park for the first time since
April 10th), and into the 20s elsewhere. Wind chills will be in
the teens and 20s.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
Brisk NW flow will continue, gusting to 35 mph at times. Another
weak shortwave/cold front will move across Friday afternoon,
reinforcing the cold air already in place. Low level flow off Lake
Ontario should bring instability clouds, also scattered snow
showers well north/west of NYC and flurries elsewhere. Highs
across the area should remain in the 30s, which at Central Park
would be the first time since March 4th that the temperature
failed to break 40. This would also be the 2nd longest stretch on
record at the park with highs 40 or greater. Meanwhile wind
chills will be in the teens to near 20.

Clearing skies expected Fri night, but remaining brisk and cold,
with lows 15-20 well inland and across the Long Island Pine
Barrens, and 20-25 elsewhere. Wind chills will again be mainly in
the teens.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
A weak northern stream shortwave passes on Saturday, the atmosphere
above 700 hPa will be to dry to support any measurable
precipitation, however some stray flurries cannot be completely
ruled out. Highs Saturday were based on a blend of MAV/MET/ECS
guidance, NAM 2-meter temperatures and a mix down from775-750 hPa
per BUFKIT soundings. Highs should be around 5-10 degrees below
normal.

Zonal flow sets up aloft Saturday night, and with no shortwaves
forecast to be embedded in the flow, it should be dry. Lows Saturday
night were based on a blend of MAV/MET guidance and NAM 2-meter
temperatures and should be around 5 degrees below normal.

For Sunday-Monday night the models are coming into better agreement
that fast zonal flow will produce a weaker/flatter (more sheared)
system moving in from the Intermountain West starting Sunday
morning. The reduced amplification will result in weaker warm
advection ahead of the system, with the warm front now likely
staying S of Long Island through the event, with a secondary low
tracking to the S of Long Island along the front. Northern stream
ridging ahead of the system will support the forming of a high over
SE Canada which should server as a source for low level cold air by
Monday (NE- E flow over the region - typical of a cold air damming
pattern).

In terms of sensible weather, the aforementioned shortwave ridging
passing to the north Sunday should hold off anything other than very
light precipitation into Sunday afternoon - with snow across the
interior and rain elsewhere. The precipitation will become more
widespread and steady Sunday night and should chance to all snow
from N to S Sunday evening across the Tri-State. Snow continues into
Monday, with precipitation mixing with then changing to rain over
Long Island and at least Southern portions of NYC and maybe coastal
SW CT Monday morning and then to all rain Monday afternoon, except
for maybe far Northern portions of the CWA where a rain/snow mix
could linger. Precipitation should taper off from W to E Monday
night as the low exits to the southeast of Cape Cod mainly as Snow
N of Long Island Sound and Rain to the south.

Northern Stream ridging builds in Tuesday then exits to the east
Tuesday night, keeping things dry.

The extended forecast then becomes uncertain Wednesday/Wednesday
night in terms of timing/track of a coastal low passing to the
southeast. It should be cold enough for interior regions to see
mainly snow (if they see any precipitation) and coastal areas a
wintry mix. There is also some question on how cold it will be on
Wednesday - which plays into precipitation type.

Thursday should be dry and cold on WNW-NW flow aloft. The degree of
cold is in question - with the GFS having 850 hPa temperatures at or
below -18C and the ECMWF at or below -10C. This is the difference
between highs mid 30s to around 40 ECMWF and around 20-mid 20s GFS.
There is more evidence pointing towards the colder vice warmer edge
of the things, so weighed more towards the GFS (temperatures mainly
in the mid-upper 20s). Gusty NW winds should produce wind chills
Thursday afternoon from around 10 degrees across the northern
interior to lower-mid teens across urban NE NJ/NYC/Long Island.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
VFR through the TAF period.

High pressure builds through Friday.

NW winds continue through tonight. Gusty winds will continue tonight
and may relax somewhat overnight. Gusts could become more occasional
overnight, mainly in the outlying terminals, while there may not be
any gusts for other outlying terminals (specifically KISP, KSWF and
KGON).

Winds and gusts will increase after sunrise Friday with gusts 25 to
30 kt late morning into the afternoon.

.OUTLOOK FOR 06Z SATURDAY THROUGH TUESDAY...
.Friday afternoon...Flurries or snow showers possible mainly NW of
NYC metro. NW winds G20-30KT.
.Saturday...VFR.
.Sunday...Mainly VFR. Chance of light snow late.
.Sunday night and Monday...MVFR or IFR in snow Sunday night,
changing to mixed precipitation near the coast on Monday.
.Tuesday...Mainly VFR.

&&

.MARINE...
SCA in effect for all waters. There could be a few gusts up to 35
kt on the ocean and Eastern LI Sound late tonight. Gale Watch has
been issued for the ocean for Friday into Friday night as
potential for gales increases. Winds should gradually diminish Fri
night, with SCA conds remaining only on the ocean and the eastern
Sound/bays after midnight.

SCA conditions should return to all waters on Saturday, and remain
on the coastal ocean waters into Saturday night. Winds should
subside to 10 kt or less on all waters Sunday morning, then
increase to 10-15 kt by Sunday night and remain so over the ocean
waters through Tuesday. There is a chance for gusts to around 25
kt on the coastal ocean waters Sunday afternoon and night. On the
non-ocean waters winds should be 10 kt or less Monday-Tuesday,
except maybe reaching 15 kt over eastern Long Island sound on
Monday.

&&

.HYDROLOGY...
There is the potential for 0.5-1 inches of liquid equivalent
precipitation from late Sunday into Sunday night.

&&

.EQUIPMENT...
New York City NOAA Weather Radio NWR transmitter KWO-35 is back in
service.

Central Park (NYC) observations (METAR) are still unavailable
due to an area power outage.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until 6 AM EST Saturday for ANZ330-335-
     338-340-345.
     Gale Watch from 6 AM EST this morning through late tonight for
     ANZ350-353-355.
     Small Craft Advisory until 6 AM EST early this morning for
     ANZ350-353-355.

&&

SYNOPSIS...Goodman/Maloit
NEAR TERM...Goodman
SHORT TERM...Goodman
LONG TERM...Maloit
AVIATION...JP
MARINE...Goodman/Maloit
HYDROLOGY...Goodman/Maloit
EQUIPMENT...
Hazardous weather outlook, Dec 8, 4:23 PM EST, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
423 PM EST THU DEC 8 2016

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-092130-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
423 PM EST THU DEC 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ350-353-355-092130-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
423 PM EST THU DEC 8 2016

...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-092130-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
423 PM EST THU DEC 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

Nearby

Gale Warnings in New York, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.